# SDR 9720409912

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

A LOUD BANG WAS HEARD BY CREW FROM NOSE GEAR AREA DURING GEAR RETRACTION.  AN EMERGENCY WAS DECLARED AND FLIGHT WAS RETURNED TO DFW.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LEFT NOSE GEAR DOOR ACTUATOR AND CABLE BROKEN.  ALSO, FOUND DOOR BENT.  REPLACED LEFT FORWARD NOSE GEAR DOOR, ACTUATOR AND CABLE, OPERATIONAL CHECK NORMAL.
